Description
The active sleep aid ingredient in Regular Strength Nytol is diphenhydramine and is intended for the relief of occasional sleeplessness when difficulty falling asleep is due to fatigue, over-work or tiredness.Diphenhydramine belongs to a group of medications known as antihistamines, the same active ingredient found in many cold and allergy medications. The effect of Nytol lasts for up to 6 hours.Sleeplessness may be a symptom of serious illness. If it persists for more than 2 weeks you should consult your doctor. Nytol should not be used for longer than 2 weeks at a time without stopping.
Nytol Quickcaps, Regular, 16 Caplets, (Pack of 2)
Current Price
$12.09
Average
$10.14
Min Price
$1.86
Max Price
$14.23
Price dynamics
16%
Description
The active sleep aid ingredient in Regular Strength Nytol is diphenhydramine and is intended for the relief of occasional sleeplessness when difficulty falling asleep is due to fatigue, over-work or tiredness.Diphenhydramine belongs to a group of medications known as antihistamines, the same active ingredient found in many cold and allergy medications. The effect of Nytol lasts for up to 6 hours.Sleeplessness may be a symptom of serious illness. If it persists for more than 2 weeks you should consult your doctor. Nytol should not be used for longer than 2 weeks at a time without stopping.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
